# SDR UPS402748

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nac Sta 221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR 'C' CHECK, MAINTENANCE FOUND NR 4 PYLON OUTER SKIN CRACKED AT NAC STA 221.  FABRICATED AND INSTALLED REPAIR PER SRM 54-30-03.
